# SDR 29GA95532032312A

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,895 hours, 36,030 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4022 TCB/FLL GEAR WARNING HORN DOES NOT GO OFF WHEN POWER LEVERS ARE BROUGHT TO IDLE AND NO GEAR LIGHTS.  PERFORMED LANDING GEAR OPERATIONAL CHECKS.  OPERATIONAL CHECKS NORMAL.
